# SDR IPXA11567121

- Difficulty date: June 2, 2011
- Submitted: June 13, 2011
- Operation: Air carrier
- Aircraft: N443UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27388
- Aircraft time: 19,233 hours, 12,488 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 453N180934
- Condition: Cracked
- Location: Bs 1640 S26r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1, BULK CARGO BAY, AFT BULKHEAD LOWER LT ANGLE IS CRACKED BS 1640 ABOVE STR 26R.  REPLACED ANGLE BS 1640 ABOVE STR 26R IAW SRM 51-40-02-0G, SRM 51-40-08-0G, DWG 453N1809, DWG 453N1251, SRM 51-20-01-0G, SRM 51-10-02-0G, SRM 51-40-05-0G.
